Ciric Fixed Point Theorems in T- Orbitally Complete Spaces with n-quasi contraction
P.L. Powar1 , G.R.K. Sahu2 , Akhilesh Pathak3
- Department of Mathematics and Computer Science, Rani Durgawati University, Jabalpur, India.
- Department of Mathematics, Govt. Model Science College, Rani Durgawati University, Jabalpur, India.
- Department of Mathematics, St. Aloysius College, Rani Durgawati University, Jabalpur, India.
Correspondence should be addressed to: akhilesh.pathak251187@gmail.com.
Section:Research Paper, Product Type: Journal Paper
Volume-5 ,
Issue-10 , Page no. 140-143, Oct-2017
CrossRef-DOI: https://doi.org/10.26438/ijcse/v5i10.140143
Online published on Oct 30, 2017
Copyright © P.L. Powar, G.R.K. Sahu, Akhilesh Pathak . This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
View this paper at Google Scholar | DPI Digital Library
How to Cite this Paper
- IEEE Citation
- MLA Citation
- APA Citation
- BibTex Citation
- RIS Citation
IEEE Citation
IEEE Style Citation: P.L. Powar, G.R.K. Sahu, Akhilesh Pathak, “Ciric Fixed Point Theorems in T- Orbitally Complete Spaces with n-quasi contraction,” International Journal of Computer Sciences and Engineering, Vol.5, Issue.10, pp.140-143, 2017.
MLA Citation
MLA Style Citation: P.L. Powar, G.R.K. Sahu, Akhilesh Pathak "Ciric Fixed Point Theorems in T- Orbitally Complete Spaces with n-quasi contraction." International Journal of Computer Sciences and Engineering 5.10 (2017): 140-143.
APA Citation
APA Style Citation: P.L. Powar, G.R.K. Sahu, Akhilesh Pathak, (2017). Ciric Fixed Point Theorems in T- Orbitally Complete Spaces with n-quasi contraction. International Journal of Computer Sciences and Engineering, 5(10), 140-143.
BibTex Citation
BibTex Style Citation:
@article{Powar_2017,
author = {P.L. Powar, G.R.K. Sahu, Akhilesh Pathak},
title = {Ciric Fixed Point Theorems in T- Orbitally Complete Spaces with n-quasi contraction},
journal = {International Journal of Computer Sciences and Engineering},
issue_date = {10 2017},
volume = {5},
Issue = {10},
month = {10},
year = {2017},
issn = {2347-2693},
pages = {140-143},
url = {https://www.ijcseonline.org/full_paper_view.php?paper_id=1489},
doi = {https://doi.org/10.26438/ijcse/v5i10.140143}
publisher = {IJCSE, Indore, INDIA},
}
RIS Citation
RIS Style Citation:
TY - JOUR
DO = {https://doi.org/10.26438/ijcse/v5i10.140143}
UR - https://www.ijcseonline.org/full_paper_view.php?paper_id=1489
TI - Ciric Fixed Point Theorems in T- Orbitally Complete Spaces with n-quasi contraction
T2 - International Journal of Computer Sciences and Engineering
AU - P.L. Powar, G.R.K. Sahu, Akhilesh Pathak
PY - 2017
DA - 2017/10/30
PB - IJCSE, Indore, INDIA
SP - 140-143
IS - 10
VL - 5
SN - 2347-2693
ER -
![]() |
![]() |
![]() |
998 | 560 downloads | 388 downloads |




Abstract
Poom Kuman, [Poom Kuman , Nguyen van Dung, A generalization of Ciric Fixed Point theorems, Filomat 29:7 (2015), 1549-1556] has established the generalized version of the result by Ciric [ L. B. Ciric, A generalization of Banach’s contraction principle, Proc. Amer. Math. Soc. 45 (1974) 267-273.]. By considering the most general form of quasi-contraction viz. n-quasi contraction, the authors have established the existence of unique fixed point in T- orbitally complete spaces in this paper.
Key-Words / Index Term
Fixed Point, n-quasi contraction, T-Orbitally Complete space
References
[1] L. B. Ciric, “A generalization of Banach’s contraction principle”, Proceedings of the American Mathematical Society, Vol. 45, Issue. 2, pp. 267-273, 1974.
[2] V. Berinde, “General constructive fixed point theorems for Ciri´c-type almost contractions in metric spaces”, Carpathian Journal of Mathematics, Vol. 24, Issue. 2, pp. 10 – 19, 2008.
[3] V. Lakshmikantham and L. Ciri ´ c,”Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces”, Nonlinear Analysis, Vol. 70, Issue. 12, pp. 4341 – 4349, 2009.
[4] Poom Kuman, “Nguyen van Dung, A generalization of Ciric Fixed Point theorems”, Filomat Vol. 29, Issue. 7, pp. 1549-1556, 2015.
[5] L. B. Ciric, “Non-self mappings satisfying non-linear contractive condition with applications”, Nonlinear Analysis, Vol. 71, Issue. 7, pp. 2927 – 2935, 2009.